# SDR AC2A095339

- Difficulty date: May 28, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N21460
- Make and model: Bell 206B-3
- Aircraft serial: 4075
- Aircraft time: 10,262 hours
- Engine: Allsn 250C20
- System (JASC): 3110 · Instrument Panel
- Part: Tube
- Part number: 206070747001
- Condition: Corroded
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS CORRODED.  FOUND CORROSION ON LINE DURING PRE-ASSEMBLE INSPECTION FROM STOCK ROOM.  NEW PART. RETURNING TO MFG FOR CREDIT.
